Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1977, Volume 11, Issue 6, Pages 1151–1174
DOI: https://doi.org/10.1070/IM1977v011n06ABEH001764
(Mi im2067)
 

This article is cited in 2 scientific papers (total in 2 papers)

The canonical module and anti-invariant elements

S. S. Strogalov
References:
Abstract: Let SS be a ring having canonical module; let G be a finite group of automorphisms of this ring, and let R be the subring of elements of S invariant with respect to the action of G. We study the problem of existence and characterization of the canonical module of the ring R. In particular we apply our results to the problem of descent of the Gorenstein property of a ring.
Bibliography: 19 titles.
Received: 14.01.1976
Bibliographic databases:
UDC: 519.4
MSC: Primary 13H10; Secondary 20B25
Language: English
Original paper language: Russian
Citation: S. S. Strogalov, “The canonical module and anti-invariant elements”, Math. USSR-Izv., 11:6 (1977), 1151–1174
Citation in format AMSBIB
\Bibitem{Str77}
\by S.~S.~Strogalov
\paper The canonical module and anti-invariant elements
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 6
\pages 1151--1174
\mathnet{http://mi.mathnet.ru/eng/im2067}
\crossref{https://doi.org/10.1070/IM1977v011n06ABEH001764}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=506305}
\zmath{https://zbmath.org/?q=an:0388.13005|0396.13024}
Linking options:
  • https://www.mathnet.ru/eng/im2067
  • https://doi.org/10.1070/IM1977v011n06ABEH001764
  • https://www.mathnet.ru/eng/im/v41/i6/p1205
  • This publication is cited in the following 2 articles:
    1. Annetta G Aramova, “Symmetric products of Gorenstein varieties”, Journal of Algebra, 146:2 (1992), 482  crossref
    2. Annetta G Aramova, “Reductive derivations of local rings of characteristic p”, Journal of Algebra, 109:2 (1987), 394  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:363
    Russian version PDF:91
    English version PDF:60
    References:73
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025